Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 141, NWS Austin/San Antonio, TX

November 22, 2014Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 5:55 PM CST for Maverick County, Zavala County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2014, 5:55 PM CST (23:55 UTC)
Expired
Nov 22, 2014, 6:45 PM CST
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 66 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 5:55 PM CSTHAIL 1.254 Se Eagle Pass, TXHALF DOLLAR SIZE HAIL REPORTED ON FM 1021 SE OF EAGLE PASS.
Nov 22, 6:30 PM CSTHAIL 26 Se Eagle Pass, TXHEN EGG SIZE HAIL ESTIMATED AT A RESIDENCE. CORRECTED DATE IN LSR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 22, 3:06 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
1.6
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS54 KEWX 222355
SVREWX
TXC323-507-230045-
/O.NEW.KEWX.SV.W.0141.141122T2355Z-141123T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CST SAT NOV 22 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAVERICK COUNTY...
  SOUTHWESTERN ZAVALA COUNTY...

* UNTIL 645 PM CST.

* AT 549 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ROSITA NORTH TO 6 MILES WEST OF EAGLE PASS TO 14
  MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ROSITA SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY CLOUD TO 
GROUND LIGHTNING AND VERY HEAVY RAINS. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM 
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
      2877 10055 2881 10055 2882 10058 2884 10057
      2896 9995 2856 10016 2852 10041
TIME...MOT...LOC 2354Z 258DEG 34KT 2871 10033 2872 10053
          2857 10061

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 5:51 PM CST, 4 minutes earlier.

Area forecast discussion, Nov 22, 5:51 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CST SAT NOV 22 2014

.AVIATION...
MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA
OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A
CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD
LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN
FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA
TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS
ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE
EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT
ALL TERMINALS THROUGH THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/

..THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES
THROUGH THIS EVENING...

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE
EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS.
THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS
EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING
ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO
PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING.
THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM
THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A
SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS
OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO
GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO
PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED
TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY
DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR.
THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS
EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A
LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS
EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY
RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE
HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT
TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA
BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD
COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED
PLACES.

ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL
TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A
WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT
IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS.
THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS
IN THE 60S AND LOWS IN THE 30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  78  45  64  40 /  60   0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  54  77  43  64  37 /  70   0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     55  79  45  66  40 /  60   0  -   -   -
BURNET MUNI AIRPORT            52  75  42  62  38 /  50   0  -   -   -
DEL RIO INTL AIRPORT           50  78  46  65  38 /  30   0  -   -   -
GEORGETOWN MUNI AIRPORT        54  75  43  62  38 /  60   0  -   -   -
HONDO MUNI AIRPORT             49  77  42  65  37 /  50   0  -   -   -
SAN MARCOS MUNI AIRPORT        53  78  44  65  39 /  70   0  -   -   -
LA GRANGE - FAYETTE REGIONAL   57  78  46  64  40 /  90   0  -   -   -
SAN ANTONIO INTL AIRPORT       54  78  46  66  41 /  50   0  -   -   -
STINSON MUNI AIRPORT           54  79  46  66  41 /  60   0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 12:30 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-231300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CST SAT NOV 22 2014

...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE
UNDER A SLIGHT RISK FOR SEVERE WEATHER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE
THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST
RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS
THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS
AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER
NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL
FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS
AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING
FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH
LATE EVENING HOURS.

In the hours before

Local storm report, Nov 22, 4:30 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     DEL RIO                 29.38N 100.90W
11/22/2014  M53 MPH          VAL VERDE          TX   ASOS

&&

EVENT NUMBER EWX1400706

SBS
Local storm report, Nov 22, 4:31 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             DEL RIO                 29.38N 100.90W
11/22/2014  M0.50 INCH       VAL VERDE          TX   OTHER FEDERAL

&&

EVENT NUMBER EWX1400707

SBS
Local storm report, Nov 22, 4:56 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 SE BRACKETTVILLE      29.30N 100.39W
11/22/2014  E50 MPH          KINNEY             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400708

SBS
Local storm report, Nov 22, 5:23 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            SIX INCHES OF WATER COVERING ROADWAY... TEN MOTORISTS
            STRANDED IN WATER

&&

EVENT NUMBER EWX1400709

SBS
Local storm report, Nov 22, 5:25 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
            COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER

&&

CORRECTED REMARKS

EVENT NUMBER EWX1400709

SBS
Special weather statement, Nov 22, 5:49 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CST SAT NOV 22 2014

TXZ217-218-228-230030-
DIMMIT-MAVERICK-ZAVALA-
549 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA...MAVERICK
AND EXTREME NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM CST...

AT 546 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE PASS TO 15
MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PALOMA...
  ROSITA NORTH...
  ROSITA SOUTH...
  EIDSON ROAD...
  FARIAS LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2858 10041 2861 10046 2863 10046 2866 10051
      2874 10052 2877 10055 2881 10055 2883 10059
      2887 10060 2897 9995 2857 10013 2853 10042
TIME...MOT...LOC 2350Z 260DEG 37KT 2869 10044 2860 10066

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:29 PM CSTSpecial Weather StatementEWXBlanco31 min
Nov 21, 9:05 PM CSTSpecial Weather StatementEWXBurnet40 min
Nov 21, 9:44 PM CSTSpecial Weather StatementEWXBurnet61 min
Nov 22, 10:25 AM CSTSpecial Weather StatementEWXBlanco35 min
Nov 22, 11:04 AM CSTSpecial Weather StatementEWXBlanco26 min
Nov 22, 11:20 AM CSTSpecial Weather StatementEWXHays25 min
Nov 22, 11:37 AM CSTSpecial Weather StatementEWXBurnet38 min
Nov 22, 11:50 AM CSTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays2 hr
Nov 22, 11:50 AM CSTSpecial Weather StatementEWXComal, Hays40 min
Nov 22, 12:02 PM CSTSpecial Weather StatementEWXGonzales43 min
Nov 22, 12:28 PM CSTSpecial Weather StatementEWXDeWitt62 min
Nov 22, 12:33 PM CSTAreal Flood AdvisoryEWXHays, Travis3 hr
Nov 22, 12:46 PM CSTSpecial Weather StatementEWXHays44 min
Nov 22, 12:58 PM CSTSpecial Weather StatementEWXBurnet62 min
Nov 22, 1:13 PM CSTSpecial Weather StatementEWXLee62 min
Nov 22, 1:15 PM CSTSpecial Weather StatementEWXTravis60 min
Nov 22, 1:25 PM CSTFlash Flood WarningEWXTravis3 hr
Nov 22, 1:30 PM CSTSpecial Weather StatementEWXDeWitt60 min
Nov 22, 2:04 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson116 min
Nov 22, 2:11 PM CSTSpecial Weather StatementEWXWilliamson64 min
Nov 22, 2:14 PM CSTSpecial Weather StatementEWXLavaca61 min
Nov 22, 2:23 PM CSTSpecial Weather StatementEWXFayette22 min
Nov 22, 2:32 PM CSTAreal Flood AdvisoryEWXTravis, Williamson103 min
Nov 22, 2:35 PM CSTTornado WarningEWXFayette, Lavaca40 min
Nov 22, 2:53 PM CSTSpecial Weather StatementEWXWilliamson22 min
Nov 22, 3:39 PM CSTSpecial Weather StatementEWXKinney66 min
Nov 22, 4:07 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde53 min
Nov 22, 4:48 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala57 min
Nov 22, 4:56 PM CSTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Nov 22, 5:07 PM CSTAreal Flood AdvisoryEWXBurnet113 min
Nov 22, 5:27 PM CSTSevere Thunderstorm WarningEWXBandera, Edwards, Medina, Real, Uvalde44 min
Nov 22, 5:40 PM CSTFlash Flood WatchEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 9 more6 hr
Nov 22, 5:49 PM CSTSpecial Weather StatementEWXMaverick41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.